# SDR USAA2014031100003

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 33,243 hours, 11,749 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Part number: 1685MK7
- Part serial: 1685601
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25,239 hours, 11,090 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR ENG 2 COMPRESSOR VANE FAULT AT 60KTS.  RTO & RETURNED TO GATE.  REPLACED ACTUATOR VARIABLE STATOR VANE IAW JOB CARDS 26P32075006 & 26P32075009.
